Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAn algebraic algorithm for the resolution of singularities of foliations.
Author(s) S.C. Coutinho, R.M. Oliveira
TypeArticle in Journal
AbstractWe propose an algorithm that uses Gröbner bases to compute the resolution of the singularities of a foliation of the complex projective plane.
KeywordsBlowup, Foliation, Gröbner bases
ISSN0938-1279; 1432-0622/e
URL http://link.springer.com/article/10.1007%2Fs00200-008-0084-y
LanguageEnglish
JournalAppl. Algebra Eng. Commun. Comput.
Volume19
Number6
Pages475--493
PublisherSpringer, Berlin/Heidelberg
Year2008
Edition0
Translation No
Refereed No
Webmaster